# SDR SWAA2022032983899

- Difficulty date: March 14, 2022
- Submitted: March 29, 2022
- Operation: Air carrier
- Aircraft: N496WN
- Make and model: Boeing 737*
- Aircraft serial: 32478
- Aircraft time: 58,565 hours, 34,791 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Pulled
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A22-02; PASSENGER CABIN FLOOR PANEL 242BF; UPPER SURFACE; PULLED FACE SHEET PLIES. / [01] EVALUATED AND FOUND MISSING PLIES ON UPPER SURFACE. NO DAMAGE TO COMPOSITE SUBSTRATE. FOUND TO BE REPAIRABLE IAW SRM 53-00-50-2R-1.  CLEANED AND PREPPED IAW SRM 53-00-50-2R-1 STEP 3 A; C; E-F.  VERIFIED MATERIAL IAW SRM 53-00-50-2R-1 TABLE 201. FABRIC (A10273); RESIN (A112601).  REQUESTING OK TO BOND;[02] VERIFIED STEP 1 AND OK TO BOND;[03] BONDED REPAIR IAW SRM 53-00-50-2R-1 STEP 3 K-M. CURED AT 150 DEGREES (OVEN B0-06 EXP 5-15-22).;[04] REPAIRED PASSENGER CABIN FLOOR PANEL 242BF UPPER SURFACE IAW SRM 53-00-50-2R-1 AND SRM 53-00-50-2R-0 REPAIR GENERAL.;[05] VERIFIED STEPS 3-4
